# SDR TRAX200700362

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT COCKPIT AFT RT WEB FS 280.00 AFT FACE BOTTOM SIDE AT APPROX RBL 26.  (SUPPLEMENTAL 28 MARCH 07)   BLENDED CORROSION ON LEFT AND RIGHT FS 280 WEB TO THE MAX DEPTH OF .004" BLEND OUT WAS FOUND WITHIN LIMITS IAW 670-53-11-052.
